MathSciNet Relay Station
MathSciNet bibliographic data
MR1162620 90A43 (49L20 90A10)
Duffie, Darrell; Epstein, Larry G. Stochastic differential utility. With an appendix by the authors and C. Skiadas. Econometrica 60 (1992), no. 2, 353–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement